# SDR AALA20161130017

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 8,429 hours, 2,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037702
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R2 DOOR EMERGENCY EXIT SIGN IS MISSING.  REPLACED EXIT SIGN IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
